# SDR UPS07M50675

- Difficulty date: July 18, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 75,126 hours, 12,047 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CENTER CARGO AT STATION 1658 TO STATION 1786 (BILGE AREA) LONGERON 52 STRINGER FOUND CORRODED AS MARKED.  ATTACH STA 1658-1879 LONG 52 SKIN FASTENERS & INNER AREA PARTS REMOVED PER SRM 51-31-01 VII R38.  CORRODED LONG REMOVED PER SRM 53-10-00 VI R38.  HFEC INSP C/O PER DAC NDTSPM R13 06-10-01.001, NO CRACK FOUND.  REPAIR LONG & SPLICE FAB SRM 53-10-00 VI R38.  FPI C/O DPS 4.707 REV AW ON FAB PARTS, NO CRACK FOUND.  LONG PARTS & SPLICE INSTALLED SRM 53-10-00 VI R38.
